# SDR UALA2012042502482

- Difficulty date: April 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,303 hours, 22,671 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 520913
- Part serial: 715
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TEST FLT, RAT DOES NOT POWER.  REMOVED AND REPLACED BLUE HYDRAULIC SYSTEM CSMG IAW AMM 24-24-51.  OPS CHECKED GOOD.
